# SDR DALA2022082305708

- Difficulty date: August 19, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 71,883 hours, 29,706 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2372845) DURING INSPECTION FOUND CORROSION ON FLOOR SUPPORT BTW STA 312 TO STA 294.5 AND LBL 11 AT W1. FLOOR SUPPORT BTW STA 312 TO STA 294.5 AND LBL 11 AT W1 WAS REPLACED PER B737-800 SRM 53-10-51-1A AND SRM 51-40-02-0G.
